Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The obstruction to an automorphism of a filtered ring


Author: Murray Gerstenhaber
Journal: Bull. Amer. Math. Soc. 74 (1968), 695-697
DOI: https://doi.org/10.1090/S0002-9904-1968-11999-8
MathSciNet review: 0228565
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Gerstenhaber, On the deformation of rings and algebras. II, Ann. of Math. 84 (1966), 1-19. MR 207793
  • 2. M. Gerstenhaber, The third cohomology group of a ring and the commutative cohomology theory, Bull Amer. Math. Soc. 73 (1967), 950-954. MR 217149
  • 3. M. Gerstenhaber, On the deformation of rings and algebras. III, Ann. of Math., (to appear). MR 207793
  • 4. V. Guillemin and S. Sternberg, An algebraic model of transitive differential geometry, Bull. Amer. Math. Soc. 70 (1964), 16-47. MR 170295
  • 5. D. S. Rim, Deformation of transitive Lie algebras, Ann. of Math. 83 (1966), 339-357. MR 199315


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11999-8

American Mathematical Society